# SDR EGRA9513

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Motor
- Part number: D107614
- Condition: Inoperative
- Location: Cyclic Trim
- Part time: 2,499 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LATERAL CYCLIC TRIM ACTUATOR INOPERATIVE REMOVED AND REPLACED TRIM ACTUATOR.
